# SDR 20010129CW025

- Difficulty date: January 6, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N11JD
- Make and model: Piper PA-23-250
- Aircraft serial: 277405395
- Engine: Lyc IO540*
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: HCE2YR2RBSF
- Part serial: BP6961
- Condition: Leaking
- Location: Propeller
- Part time: 7,841 hours
- Component: Hub, Hartzl
- Component part number: D24772R
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS RECEIVED FOR NON-SCHEDULE REPAIR, OIL LEAK.  DURING PRELIMINARY PROPELLER INSPECTION, PROPELLER WAS NOTED LEAKING BETWEEN HUB/PN D24772R/ AND CYLINDER/PN B24231.  CYLINDER LIFTED OFFTHE HUB.  PROPELLER ASSEMBLY WAS DISASSEMBLED, VISUALLY INSPECTED, HUB AND CYLINDER REPLACED, REASSEMBLED AND BALANCED. PROPELLER GOVERNOR WAS REQUESTED FOR INSP.  WOODWARD GOVERNOR MODEL NR A210721 WITH SERIAL NR 2455904 WAS RECEIVED FOR INSP.GOVERNOR PRESSURE RELIEF VALVE WAS INSP. AND GOVERNOR ASSY WAS BENCH CKD W/NO DEFECTS.REPAIRED PROPELLER AND GOVERNOR WAS REINSTALLED. PROPELLER AND GOV OPS CK GOOD.
